# SDR MASA200500401

- Difficulty date: May 5, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75991
- Make and model: Cndair CL6002B19
- Aircraft serial: 7422
- Aircraft time: 7,747 hours, 7,090 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7112 MEM TO IAD, SMOKE TOILET CAUTION ON 5 MILE FINAL.  FA OBSERVED NO SMOKE IN THE LAV AND THE ALARM CLEARED ITSELF.
